# SDR AALA201811299022

- Difficulty date: November 12, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 83,339 hours, 12,311 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367113100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 222JF BETWEEN FRAMES 14-17 IN FORWARD GALLEY AREA IN PASSENGER CABIN. REPLACED FLOOR PANEL PER SRM 53-02-00-300-009 PARA 2 FIGURE 20109.
